# SDR DALA1023470128

- Difficulty date: September 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 70,334 hours, 31,368 cycles
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 27AB AND 27FG ARE INOPERATIVE.  MX REPAIRED THE POWER CONNECTION AT SEAT 27A.  SYS OPS IS NORMAL.
